# SDR PLGA971130A

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: M61069002
- Condition: Closed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4273 - DURING FLIGHT, THE CREW EXPERIENCED A LEFT DE-ICE INTAKE FAILURE.  DUE TO WEATHER CONDITIONS, THE AIRCRAFT RETURNED TO BOS.  MAINTENANCE FOUND THE LEFT LOWER DUCT POWER RELAY HAD FAILED.  RELAY WAS REPLACED AND SYSTEM TESTED GOOD.  (M)
